Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

$(m,n)$-Quasitilted and $(m,n)$-almost hereditary algebras

Tom 163 / 2021

Edson Ribeiro Alvares, Diane Castonguay, Patrick Le Meur, Tanise Carinieri Pierin Colloquium Mathematicum 163 (2021), 295-316 MSC: Primary 16G10; Secondary 16E10, 16E30. DOI: 10.4064/cm7913-12-2019 Opublikowany online: 4 August 2020

Streszczenie

Motivated by the study of $(m,n)$-quasitilted algebras, which are the piecewise hereditary algebras obtained from quasitilted algebras of global dimension 2 by a sequence of (co)tiltings involving $n-1$ tilting modules and $m-1$ cotilting modules, we introduce $(m,n)$-almost hereditary algebras. These are the algebras with global dimension $m+n$ and such that any indecomposable module has projective dimension at most $m$ or injective dimension at most $n$. We relate these two classes of algebras, among which $(m,1)$-almost hereditary ones play a special role. For the latter, we prove that any indecomposable module lies in the right part of the module category or in an $m$-analogue of the left part. This is based on the more general study of algebras the module categories of which admit a torsion-free subcategory such that any indecomposable module lies in that subcategory or has injective dimension at most $1$.

Autorzy

  • Edson Ribeiro AlvaresCentro Politécnico
    Departamento de Matemática
    Universidade Federal do Paraná
    CP019081, Jardim das Americas
    Curitiba-PR, 81531-990, Brazil
    e-mail
    e-mail
  • Diane CastonguayInstituto de Informática
    Universidade Federal de Goiás
    Campus II - Samambaia
    CEP: 74001-970, Goiânia, Brazil
    e-mail
  • Patrick Le MeurUniversité Paris Diderot
    Sorbonne Université
    CNRS, Institut de Mathématiques de Jussieu - Paris Rive Gauche
    F-75013 Paris, France
    e-mail
  • Tanise Carinieri PierinCentro Politécnico
    Departamento de Matemática
    Universidade Federal do Paraná
    CP019081, Jardim das Americas
    Curitiba-PR, 81531-990, Brazil
    e-mail
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek